# SDR SWIA200414336

- Difficulty date: December 31, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 18,247 hours, 27,083 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Contaminated
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON LEVEL OFF AT 270 ELEVATOR TRIM WHEEL SPRANG FORWARD ABOUT 1/2 TURN AND AUTOPILOT KICKED OFF.  INSPECTED TRIM ACTUATORS FOR BOTH ELEVATOR AND AILERON TRIM AND FOUND MOISTURE ON ALL ACTUATOR SHAFTS.  CLEANED RESIDUAL MOISTURE FROM ALL ACTUATORS AND LUBRICATED AS NECESSARY.  ALL CHECKS GOOD, ALL WORK PERFORMED IAW EMB MM CH 27.
